# SDR AWHA01072022

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N995FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0133
- Aircraft time: 14,759 hours, 16,693 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: 0110126400
- Part serial: 165003199
- Condition: Failed
- Location: Zone 100
- Part time: 2,908 hours, 3,217 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, I
- Precautionary procedure: B

## Discrepancy

WHILE ENROUTE OAK-VIS FLIGHT 8712 G600 LOST ALL INFO AND INDICATED AN AIR DATA COMPUTER FAILURE. THE PILOT ATTEMPTED TO TROUBLESHOOT THE PROBLEM BY TURNING IT OFF AND BACK ON AFTER A FEW MINUTES. THE FLIGHT WAS OPERATING IN AND OUT OF IMC, DECLARED AN EMERGENCY AND DIVERTED TO FAT. MAINTENANCE COULD NOT DUPLICATE ISSUE ON GROUND.  REPLACED GDU620 WITH EXCHANGED UNIT.  UPDATED SW AND CHECKED ALL CONFIGURATION SETTINGS.  MAINTENANCE OPERATIONAL CHECK FLIGHT WAS SATASFACTORY.
